# SDR TWAA9904501

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 809407
- Condition: Fractured
- Location: Lt Engine Comp
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING APPROACH THE LT ENGINE STOPPED PRODUCING POWER AND EGT ROSE TO 800 DEG.  ENGINE WAS SHUT DOWN.  ON THE GROUND THE N1 COMPRESSOR WOULD NOT ROTATE AND THERE WAS METAL IN THE TAILPIPE.  THE ENGINE WAS CHANGED.  CHECK-C 1-18-99 ST.  *S/D*  FOUND 2 SEVENTH STAGE TITANIUM COMPRESSOR BLADES HAD FRACTURED FROM FOD AND FATIGUE.
